# SDR FDEA201205271980

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,262 hours, 14,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 6-100 LONGERON 48LT EXTERIOR SKIN PANEL FOUND CRACKED.   REPAIRED IAW SRM 53-00-01, FIG 201 REPAIR 1, REV 49.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
